# SDR COEA2011121004803

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,450 hours, 37,298 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 8260121
- Part serial: 996
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 8902 FOR MAINTENANCE:  ON DESCENT INTO SIT PILOT RECEIVED A DC GEN 1, DC BUS 1 AND AN AC BUS 2 FAILURE.  DUE TO FAILURES THE NAVIGATION SYSTEM WAS AFFECTED.  PILOTS ELECTED TO RETURN TO JNU FOR MAINTENANCE.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED DC STARTER GENERATOR.  AIRCRAFT RETURNED TO SERVICE.
